# SDR USAA2015032500013

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 32,552 hours, 14,276 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653134
- Part serial: 4342H3951
- Condition: Delaminated
- Location: Cockpit
- Part time: 32,545 hours, 14,273 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR COPILOTS WINDOW DELAMINATED ON FWD EDGE.  R & R WINDOW.
